# SDR DALA2019021961045

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 81,680 hours, 36,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 EMERGENCY LIGHTS ROW 26 THRU 32 AND OVER WINGS DOOR / WINDOW LIGHTS INOP.  REMOVED AND REPLACED BATTERIE PACK AT ROW DEF 26. (5293152)
